# SDR A6WA200840646

- Difficulty date: December 16, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 20,245 hours, 18,326 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG 186570/2 RT COWL ANTI-ICE MSG IN FLIGHT WITH ANTI-ICE SELECTED ON.  COMPLIED WITH QRH, MST PERSISTED,  DIVERTED.  REMOVED AND REPLACED RT COWL ANTI-ICE VALVE REF AMM 30-20.  OPS AND LEAK CHECK GOOD.
